zbMATH — the first resource for mathematics

Separability for graph convergence of sequences of fuzzy-valued random variables. (English) Zbl 0994.60035
From the abstract: We prove that the graph convergence in Hausdorff metric or Kuratowski-Mosco topology of a sequence of fuzzy sets follows from the convergence of the sequences of the level sets for countable dense levels. As an application, we give a strong law of large numbers for fuzzy-valued random variables, including the case when the level sets may not be bonded.

60F99 Limit theorems in probability theory
20B20 Multiply transitive finite groups
Full Text: DOI
[1] Artstein, Z.; Vitale, R.A., A strong law of large numbers for random compact sets, Ann. probab., 3, 879-882, (1975) · Zbl 0313.60012
[2] Ban, J., Radon-Nikodym theorem and conditional expectation of fuzzy valued measure, Fuzzy sets and systems, 34, 383-392, (1990) · Zbl 0692.28009
[3] Beer, G., Topologies on closed and closed convex sets, mathematics and its applications, (1993), Kluwer Academic Publishers Dordrecht, Holland · Zbl 0792.54008
[4] Beer, G.; Rockafellar, R.T.; Wets, R., A characterization of epi-convergence in terms of convergence of level sets, Proc. amer. math. soc., 116, 753-761, (1992) · Zbl 0769.49011
[5] Beer, G.; Borwein, J.M., Mosco and slice convergence of level sets and graphs of linear functionals, J. math. anal. appl., 175, 53-67, (1993) · Zbl 0781.46016
[6] Castaing, C.; Valadier, M., Convex analysis and measurable multifunctions, lecture notes in mathematics, Vol. 580, (1977), Springer Berlin · Zbl 0346.46038
[7] Colubi, A.; Lopez, M.; Dominguez-Menchero, J.S.; Gil, M.A., A generalized strong law of large numbers, Probab. theory related fields, 114, 401-417, (1999) · Zbl 0933.60023
[8] Cressie, N., A strong limit theorem for random sets, Suppl. adv. appl. probab., 10, 36-46, (1978) · Zbl 0381.60026
[9] Giné, E.; Hahn, H.G.; Zinn, J., Limit theorems for random sets: an application of probability in Banach space results, (), 112-135
[10] Hess, C., On multivalued martingales whose values may be unboundedmartingale selectors and mosco convergence, J. multivariate anal., 39, 175-201, (1991) · Zbl 0746.60051
[11] Hess, C., Multivalued strong laws of large numbers in the slice topology, application to integrands, Set valued anal., 2, 183-205, (1994) · Zbl 0805.28007
[12] C. Hess, On the almost sure convergence of sequences of random sets: martingales and extensions, to appear.
[13] Hiai, F.; Umegaki, H., Integrals, conditional expectations and martingales of multivalued functions, J. multivariate anal., 7, 149-182, (1977) · Zbl 0368.60006
[14] Hiai, F., Convergence of conditional expectations and strong laws of large numbers for multivalued random variables, Trans. amer. math. soc., 291, 613-627, (1985) · Zbl 0583.60007
[15] Inoue, H.; Taylor, R.L., A SLLN for arrays of rowwise exchangeable fuzzy random variables, Stochastic anal. appl., 13, 461-470, (1995) · Zbl 0832.60043
[16] Klement, E.P.; Puri, L.M.; Ralescu, D.A., Limit theorems for fuzzy random variables, Proc. roy. soc. London, 407, 171-182, (1986) · Zbl 0605.60038
[17] Klein, E.; Thompson, A.C., Theory of correspondences including applications to mathematical economics, (1984), Wiley New York · Zbl 0556.28012
[18] Li, S.; Ogura, Y., Fuzzy random variables, conditional expectations and fuzzy martingales, J. fuzzy math., 4, 905-927, (1996) · Zbl 0879.60001
[19] Li, S.; Ogura, Y., Convergence of set valued and fuzzy valued martingales, Fuzzy sets and systems, 101, 453-461, (1999) · Zbl 0933.60041
[20] Li, S.; Ogura, Y., Convergence of set valued sub- and super-martingales in the kuratowski – mosco sense, Ann. probab., 26, 3, 1384-1402, (1998) · Zbl 0938.60031
[21] S. Li, Y. Ogura, Convergence in graph for fuzzy valued martingales and smartingales, in: M.A. Gil, Bertoluzza, D.A. Ralescu (Eds.), Statistical Modeling, Analysis, and Management of Fuzzy Data, to appear. · Zbl 0917.60046
[22] F.N. Proske, M.L. Puri, Limit theorems for fuzzy random variables, to appear. · Zbl 0990.60020
[23] Puri, M.L.; Ralescu, D.A., A strong law of large numbers for Banach space valued random variables, Ann. probab., 11, 222-224, (1983) · Zbl 0508.60021
[24] Puri, M.L.; Ralescu, D.A., Fuzzy random variables, J. math. anal. appl., 114, 406-422, (1986) · Zbl 0605.60038
[25] Puri, M.L.; Ralescu, D.A., Convergence theorem for fuzzy martingales, J. math. anal. appl., 160, 107-121, (1991) · Zbl 0737.60005
[26] Taylor, R.L.; Inoue, H., A strong law of large numbers for random sets in Banach spaces, Bull. inst. math. acad. sinica, 13, 403-409, (1985) · Zbl 0585.60014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.